# SDR DALA2019030801564

- Difficulty date: March 7, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 76,058 hours, 8,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK, EMERGENCY LIGHT LENS ASSEMBLY CRACKED AT EXTERIOR OF OFCRE AND A4 GALLEY. REPLACED EMERGENCY LIGHT LENS ASSEMBLY. LP 0973670
